Mar 18, 2004
Dr. Brian Boyle, great web site. This is the flagship for HIV research. Here's my question: Recently I was told by my doctor- HIV specialist- to get a Hepatitis shot- vaccination. He told me there would be no side effects except for a possible sore arm at the point of injection. He gave me a double dose and Im to return in 5-6 months for the final one. For the past 2 weeks Ive been simply exhaustedmy get up and go got up and left. Knowing that one of the main symptoms of Hepatitis is fatigue, could I be reacting to the vaccination?
Response from Dr. Boyle
That would be unusual. You should contact your doctor and discuss your current problmes and make sure that your symptoms aren't caused by something else.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Oral Sex Worried I Have HIV
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
- How Long Does Azithromycin Take To Cure Chlamydia?
- Pain In Urethra After Sex (not An Std)
- What Causes Vaginal Hemorrhaging And Shaking?
- Are Canker Sores A Sign Of Ars?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.